Relapsed/post Sovaldi Tx/ last summer (found that out Dec.2014). Most recent test results Mar/2015 from fibrospect. Last Sono said liver 18 in measurement. Metavir F2-F4 score somewhere in that range...There was a test called an ALPHA 2 Macroglobulin 477mg (referenc
[More]e range of numer 106-279 Hepascore calculation is H 0.55 (reference range on that one is <0.55) Last viral load 3/15 Viral load: 2272677 IU/Ml : or also 6.36 log IU/mL Last biop x 6 yrs. Last fibroscan x 5 yrs TX last summer was 12 wk from 6/18-9/17 range of time Solvadi/Peg/Riba Leaning more towards waiting a another year to retreat.., unless liver starts to worsen, then, I'll rethink that strategy. Finances/insurance always a hassle/issue so..
I hope you're doing as well as possible, given the circumstances. I have this constant nausea from the pain meds. I cut them down to twice a day from 6 times a day. By next week, I should be completely pain med free. It's not easy day to day (I don't have to tell you that), but I always look at the end, the finish line after every race (ordeal).
As soon as I'm able, I will be seeking work again. It won't be easy, as I've been out of the loop for a couple of months (pre and post surgery). Well, I rehearsed an hour last night (first time in 5 weeks), and let me tell you I feel the difference. Singing and playing has to be practiced almost daily or you lose the edge. Stay well my friend...
Scheduled for spinal surgery the 2nd. Had chest x-rays taken yesterday. They found fluid at the bottom of my lungs, so surgery can't proceed until I see the Pulmonologist tomorrow morning. This happened a few years ago in Vegas also, but it was resolved. I certainly don't need more drama in my life. I hope you're doing fine and not suffering.
You are in my thoughts and prayers. Hi Susan. Just reaching out to see how you are today. I Just wanted to tell you I know you aren't feeling well and I can't say I know exactly how you feel because I haven't been through what you are going thru now. All I wish for you is to be better. I do understand that this process can make a person weary. I am truly sorry you are having such a hard time. If there is anything I can do to cheer you up I would surely try. I remember when I talked to you when I first started Tx you were helpful and kind so I know you are now feeling bad. As I said let me know if there is anything I can say to cheer you up ok
Be well Susan. Keep fighting the fight my friend
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.